# SDR FDEA2018042601116

- Difficulty date: April 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 57,588 hours, 37,506 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS VERY DIFFICULT TO LATCH CLOSED AS THE DOOR CLOSING PIN IN THE UPPER LEFT CORNER OF THE DOOR IS STRIKING THE RECEIVER BRACKET ON THE DOOR FRAME.
